# SDR UPS06448778

- Difficulty date: December 17, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB - NR 1 THRUST REVERSER UNLOCK LIGHT FLASHING DURING FLIGHT. NR 1 THRUST REVERSER DEFERRED AND LOCKED OUT M340031 ASSIGNED. NR 1 ENGINE SHUT DOWN AS A PRECAUTION.   R & R NR 1 ENGINE THRUST REVERSER SYCN LOCK PER MM 78-34-12. #1 T/R AND OPS CHECKS GOOD PER MM 78-31-00. OK FOR SERVICE. THIS CLEARS M340031.
